# SDR UALA2010121304531

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,784 hours, 5,459 cycles
- Engine: Pwa PW4090
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 42
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 IGNITOR STATUS MSG WITH FAILED ENG START.  REPLACED IGNITOR, EXCITER AND IGNITER TO EXCITER CABLE IAW MM.  NEED TO ACCOMPLISH 2 ENGINE STARTS TO CONFIRM FIX.  ACCOMPLISHED 2 ENGINE STARTS. NO FAULTS WERE NOTED.
